Louisiana, 2010High Wind and Strong Wind in Louisiana, March 1, 2010
March 1, 2010 · NWS LIX · 6 events in 4 counties and zones
Strong winds developed on the trailing edge of an area of rain and thunderstorms. Sustained winds near 40 mph were reported with gusts above 50 mph.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds developed on the trailing edge of an area of rain and thunderstorms. Sustained winds near 40 mph were reported with gusts above 50 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Mar 1, 4:13 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 1, 4:13 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 PM CST MON MAR 1 2010
.SHORT TERM...
WEATHER EFFECTS FROM STRONG UPPER SYSTEM AND SURFACE LOW
APPROACHING THE SOUTHEAST LOUISIANA COAST LOOK TO BE THE SAME AS
EARLIER INDICATED. AFTER HEARING A COUPLE SMALL HAIL REPORTS
EARLIER...ADDED SMALL HAIL AND LOCALLY HEAVY RAIN TO THE WEATHER
GRIDS THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS SHOULD AVERAGE
ONE TO ONE AND ONE HALF INCHES THROUGH TUESDAY MORNING.
VERY TIGHT PRESSURE GRADIENT AND STRONG DOWNWARD VELOCITIES WITH
THE MID LEVEL TROUGH PASSAGE AND WEST SIDE OF THE SURFACE LOW WILL
PRODUCE WINDY CONDITIONS NEAR THE TIDAL LAKES AND THE COAST AFTER
MIDNIGHT TONIGHT WITH BREEZY AND RAINY CONDITIONS BEFORE MIDNIGHT.
ISSUED A WIND ADVISORY VALID FROM 9 PM TONIGHT TO 10 AM ON TUESDAY
FOR ABOUT THE SOUTHEAST HALF OF THE AREA.
THE LOW WILL MOVE RAPIDLY EAST AND NORTHEAST ACROSS THE NORTHEAST
GULF OF MEXICO AND ACROSS THE SOUTH ATLANTIC COAST LATE TONIGHT
INTO TUESDAY AS THE STRONG UPPER TROUGH SWINGS ACROSS THE
SOUTHEAST STATES TOWARDS THE ATLANTIC COAST. RAIN WILL END TUESDAY
MORNING...BUT IT WILL REMAIN CLOUDY AND BRISK TUESDAY...THEN
PARTIAL CLEARING TUESDAY NIGHT WILL CAUSE LOW TEMPERATURES TO DROP
INTO THE LOWER TO MID 30S FOR LOWS.
.LONG TERM...
WEATHER WILL BE FAIR FOR A LONG DURATION FROM WEDNESDAY THROUGH
THE WEEKEND. SECONDARY DISTURBANCES ON THE BACK SIDE OF A RESIDENT
MID/UPPER TROUGH OVER THE EASTERN STATES WILL ALLOW REINFORCEMENTS
OF COOL AIR TO MOVE INTO THE GULF COAST AREA WEDNESDAY INTO
THURSDAY...KEEP TEMPERATURES MUCH BELOW THE SEASONAL AVERAGES.
FRIDAY INTO THE WEEKEND...A MID LEVEL RIDGE WILL BUILD OVER THE
FORECAST AREA AS THE SURFACE HIGH PRESSURE SLOWLY MOVES EAST
ACROSS THE SOUTHEAST STATES. MODERATING TEMPERATURES AND CONTINUED
MOSTLY CLEAR SKIES WILL CREATE VERY PLEASANT CONDITIONS WITH
TEMPERATURES RETURNING TO NEAR SEASONAL NORMS SATURDAY AFTERNOON
INTO SUNDAY. THERE IS A CHANCE THE NEXT WESTERN SYSTEM COULD MOVE
CLOSE ENOUGH FOR A SLIGHT CHANCE OF RAIN BY NEXT MONDAY OR
MONDAY NIGHT. 22/TD
&&
.AVIATION...
MVFR CONDITIONS WILL PREVAIL...AND AT LEAST TEMPORARY PERIODS OF
IFR CONDITIONS ARE EXPECTED THIS EVENING AS WIDESPREAD RAIN
AFFECTS THE TERMINALS. EXPECT REDUCED VISIBILITY DUE TO SHOWERS
THROUGH THE EVENING. CONDITIONS SHOULD BEGIN IMPROVING LATE
TONIGHT. 95/DM
.MARINE...
MARINE MOS GUIDANCE AND A MEASUREMENT OF THE 4 MB PRESSURE GRADIENT/
GEOSTROPHIC WIND CALCULATIONS ALL SHOW GALE CONDITIONS
DEVELOPING...POSSIBLY IN GUSTS THIS EVENING...AND EITHER SUSTAINED
OR IN FREQUENT GUSTS AFTER MIDNIGHT THROUGH THE DAY ON TUESDAY.
IN FACT...WOULD NOT BE SURPRISED TO SEE GUSTS APPROACHING STORM
FORCE /50 KNOTS/ FOR A FEW HOURS OVER PORTIONS OF THE OUTER
COASTAL WATERS LATE TONIGHT GIVEN THE COMBINATION OF A VERY TIGHT
PRESSURE GRADIENT AND OPTIMAL STRONG DOWNWARD TRANSPORT OF STRONG
WINDS AS THE DEEP MID LEVEL TROUGH AXIS SWINGS THROUGH THE COASTAL
WATERS BETWEEN 3 AND 6 AM TUESDAY. THUNDERSTORMS SOUTH OF ABOUT
29 DEGREES NORTH LATITUDE COULD PRODUCE STRONG TO SEVERE WIND
GUSTS...POSSIBLY EXCEEDING 50 KNOTS ESPECIALLY OVER THE WATERS
BEYOND 20 NMI FROM SHORE...MAINLY THIS EVENING. OVERALL...IT WILL
BECOME VERY DANGEROUS TO IMPOSSIBLE FOR SMALL CRAFT TO VENTURE
OUT...AND UNCOMFORTABLE TO HAZARDOUS FOR MEDIUM SIZE CRAFT THROUGH
AT LEAST TUESDAY MORNING.
BEYOND TUESDAY...SURFACE HIGH PRESSURE WILL BUILD AND BECOME
CENTERED OVER THE MARINE AREA THURSDAY INTO FRIDAY RESULTING IN
DIMINISHING WINDS AND SEAS. A MOSTLY LIGHT ONSHORE FLOW WILL
DEVELOP OVER THE WEEKEND AS THE HIGH SHIFTS EAST. 22/TD
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 37 46 32 57 / 100 20 0 0
BTR 38 49 33 57 / 80 20 0 0
ASD 39 50 33 56 / 90 20 0 0
MSY 41 49 35 55 / 80 20 0 0
GPT 41 51 33 54 / 100 30 10 0
PQL 42 50 32 55 / 100 30 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 9 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: ASSUMPTION...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
THE BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...AND UPPER TERREBONNE.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR
THE FOLLOWING ZONES: LOWER ST. BERNARD...AND LOWER
TERREBONNE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WARNING FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM.
MS...WIND ADVISORY FROM 9 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: HANCOCK...HARRISON...AND JACKSON.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WARNING FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM.
&&Hazardous weather outlook, Mar 1, 5:45 PM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
545 PM CST MON MAR 1 2010
GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-022215-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
545 PM CST MON MAR 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...TONIGHT
THUNDERSTORMS...
A FEW THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TONIGHT...MAINLY
NEAR THE COAST. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...
BUT ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING
PEA TO MARBLE SIZED HAIL.
STRONG WINDS...
AS THE LOW MOVES PAST THE AREA...STRONG WINDS WILL SPREAD ACROSS
EXTREME SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI.
WINDS MAY ARE FORECAST TO INCREASE TO 25 TO 30 MPH WITH GUSTS UP TO
45 MPH POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH 10 AM TUESDAY.
MARINE HAZARDS...
A DEEPENING SURFACE LOW IS EXPECTED TO BRING STRONG WINDS TO THE
COASTAL WATERS THROUGH TUESDAY NIGHT. SMALL CRAFT ADVISORIES ARE
CURRENTLY IN EFFECT FOR ALL OF THE COASTAL WATERS. FOR THE GULF
WATERS...THE ADVISORIES WILL BE REPLACED BY GALE WARNINGS AT
MIDNIGHT TONIGHT DUE TO EXPECTED FREQUENT GUSTS ABOVE GALE FORCE.
OVER THE TIDAL LAKES...THE SMALL CRAFT ADVISORY WILL REMAIN IN
EFFECT THROUGH THE NIGHT...WITH A FEW GALE FORCE GUSTS POSSIBLE
TONIGHT. ROUGH WATERS AND SEAS OF UP TO 12 FEET CAN ALSO BE
EXPECTED...ESPECIALLY ACROSS THE OUTER GULF WATERS. CONDITIONS
WILL BE VERY HAZARDOUS FOR SMALL TO MEDIUM SIZE CRAFT OVER ALL
INLAND AND OFFSHORE WATERWAYS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG WINDS...
A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH MID MORNING TUESDAY
FOR MUCH OF SOUTHEAST LOUISIANA AND COASTAL AND SOUTHWEST
MISSISSIPPI. SUSTAINED WINDS OF 25 TO 30 MPH WITH A FEW GUSTS AS
HIGH AS 45 MPH ARE EXPECTED.
MARINE HAZARDS...
SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT ON THE TIDAL LAKES
THROUGH TUESDAY. WINDS OF 15 TO 25 KNOTS...WITH OCCASIONAL GALE
FORCE GUSTS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
ADDITIONALLY...GALE WARNINGS WILL REMAIN IN EFFECT THROUGH
TUESDAY ON THE GULF WATERS. WINDS IN EXCESS OF 34 KNOTS WILL
CREATE EXTREMELY HAZARDOUS AND DANGEROUS CONDITIONS FOR SMALL TO
MEDIUM SIZE CRAFT. CONDITIONS WILL REMAIN HAZARDOUS THROUGH
TUESDAY NIGHT.
NO HAZARDOUS WEATHER IS EXPECTED FOR THE WEDNESDAY THROUGH SUNDAY
TIME FRAME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Mar 1, 1:49 PM CST, 4 hours 32 minutes before
LAZ038>040-MSZ071-077-012030-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CST MON MAR 1 2010
...THUNDERSTORM PRODUCING SMALL HAIL MOVING NORTHEAST AFFECTING
WASHINGTON PARISH...TANGIPAHOA PARISH...WALTHALL COUNTY...PEARL
RIVER COUNTY...ST. TAMMANY PARISH...
AT 147 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM CAPABLE OF PRODUCING PEA TO MARBLE SIZED HAIL 10 MILES
SOUTHWEST OF FRANKLINTON...OR ABOUT 4 MILES EAST OF WILMER...MOVING
NORTHEAST AT 55 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MOUNT
HERMAN...ENON...FRANKLINTON...BOGALUSA...DEXTER...CROSSROADS...
VARNADO AND ANGIE
THE PRIMARY THREATS FROM THIS STORM ARE OCCASIONAL LIGHTNING AND PEA
TO MARBLE SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL
THIS STORM HAS PASSED.
95/DM
Strong Wind, Upper Jefferson
- When
- March 1, 6:21 PM CST
- Where
- Upper Jefferson forecast zone
- Measured
- 45 kt (52 mph) measured gust
- Property damage
- $10,000
- Reported by
- Newspaper
New Orleans International Airport reported 41g52mph at 1821. Approximately 4,000 customers lost power in Jefferson Parish due to the strong winds.
Strong Wind, Orleans
- When
- March 1, 6:45 PM CST
- Where
- Orleans forecast zone
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
A few trees blown over...scattered power outages...and two cars blown off the road along Interstate 10 in New Orleans.
High Wind, Orleans
- When
- March 1, 6:56 PM CST to 6:57 PM CST
- Where
- Orleans forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $10,000
- Reported by
- Newspaper
Lakefront Airport reported sustained 48 mph with gust to 60 mph at 1857. Approximately 6,000 customers lost power in New Orleans due to power outages caused by the high winds.
High Wind, Lower St. Bernard
- When
- March 1, 7:15 PM CST
- Where
- Lower St. Bernard forecast zone
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 29.874, -89.824 (the zone’s center; the record gives no point)
Roof blown off a house in Delacroix. Time is estimated.
Strong Wind, Upper Jefferson
- When
- March 1, 8:00 PM CST
- Where
- Upper Jefferson forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
Strong winds damaged several ceiling tiles and twisted some metal in the parking garage of an office building near the southern end of the Causeway Bridge. Time estimated based on ASOS at KMSY and KNEW.
High Wind, Upper St. Bernard
- When
- March 1, 8:45 PM CST
- Where
- Upper St. Bernard forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 29.874, -89.824 (the zone’s center; the record gives no point)
Numerous power outages across parish from strong winds on backside of rain shield.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Mississippi, March 1, 2010$51,000 · 3 events
- Flooding in Arkansas, March 1 to 7, 2010$30,000 · 3 events
- Coastal Flood in Massachusetts, March 1, 2010$20,000 · 2 events
- High Surf in Hawaii, March 1 to 3, 201015 events
- Drought in Colorado, March 1 to 31, 201013 events
- Strong Wind in Mississippi, March 1, 2010$15,000 · 3 events
- Drought in Hawaii, March 1 to 31, 201011 events
- Drought in Utah, March 1 to 31, 20107 events
- High Wind in Maine, March 1, 201052 kt wind · 6 events
- Drought in Wisconsin, March 1 to 31, 20104 events
- Blizzard and High Wind in Alaska, March 1 to 3, 201075 kt wind · 3 events
- Winter Weather in Texas, March 1, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 211743, 218809, 211718, 218806, 218808, 218807.